# SDR CA120529009

- Difficulty date: May 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7533559
- Condition: Failed
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DESCENDING OUT OF FL280 RECEIVED CABIN ALT CAUTION MESSAGE.  COMPLIED WITH QRH. BOTH AUTO CONTROLLERS DID NOT WORK.  MANUAL MODE BROUGHT CABIN UNDER CONTROL.  THE MAINTENANCE CONTROL DAILY REPORT REFLECTS THE CREW DECLARED AN EMERGENCY.
